# SDR R61A201807310901

- Difficulty date: July 31, 2018
- Submitted: August 18, 2018
- Operation: Air carrier
- Aircraft: N423YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000392
- Aircraft time: 11,841 hours, 8,051 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17008669007
- Condition: Cracked
- Location: Frm 52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND THE LT MLG WHEEL WELL WAS CRACKED,  AT FRAME 52.   REPAIRED THE FRAME IAW ETD2018-170-083007.
